# SDR SWIA201333530

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 28,800 hours, 23,243 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pdu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH FLAPS FAIL.  REPLACED FLAPS PDU ASSY IAW AMM.  PN: 865D100-7, SN: 146,  SN OFF: 0797.
